# SDR DALA13005910986

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,677 hours, 40,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY TIE DOWN TRACK CORRODED BS 1153, STR 28R.  CORROSION ON AFT CARGO BAY TIE DOWN TRACK BS 1153 STR 28R FOUND TO BE OUT OF LIMITS.  SPLICED IN NEW SECTION OF TIE DOWN TRACK FROM BS 1107.5-1155 AND REPAIRED IAW SRM 53-05, FIG 4C.
